# SDR SWAA2024020643738

- Difficulty date: January 23, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,353 hours, 14,525 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; UPPER FIXED TRAILING EDGE PANEL 651GB;LOWER ATTACH WEB; IB ATTACH ANGLE IS CRACKED.<[01] REMOVED CRACKED ANGLE PER SRM 51-40-02;[02] FABRICATED NEW ANGLE FROM 2024-T3 .050? PER BOEING DRAWING NUMBER 115A2156; APPLIED PROTECTIVE FINISH PER SRM 51-20-01.;[03] DANIEL SIMS (TECHNICIAN); 25-JAN-2024 15:13 UTC FABRICATED NEW ANGLE FROM 2024-T3 .050? PER BOEING DRAWING NUMBER 115A2156; APPLIED PROTECTIVE FINISH PER SRM 51-20-01;[04] INSTALLED ANGLE PER SRM 51-40-02.;[05] DANIEL SIMS (TECHNICIAN); 25-JAN-2024 15:54 UTC INSTALLED ANGLE PER SRM 51-40-02.
